# SDR MWEA98162

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910668
- Condition: Damaged
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 370 WAS FOUND TO HAVE A TOOLING MARK IN THE UPPER RADIUS BETWEEN LONGERON 29L AND 30.  FABRICATED REPAIR ANGLE IAW SRM 53-01 FIG 1 AND FIG 2.
